| Model Number |
96820-108 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/26/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during use of 2 bio-medicus nextgen pediatric arterial and venous cannulae, it was reported that the obturator was unable to pass through the tip of the cannula.Two separate cannulas were opened from the same lot and both were defective.Both device's were replaced to complete the procedure.There was no adverse patient effect associated with this event.
Additional Manufacturer Narrative
Continuation of d10: product id: 96820-108 (232258001); product type: 0183-cannula.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Device evaluation summary: visual inspection showed the device was received with the obturator inserted into the cannula with the tip protruding from the cannula tip.Additional visual inspection showed no outward signs of any damage.The obturator outer diameter (od) was measured using a keyence scope and the cannula tip inner diameter (id) was measured using a plug gage.The cannula tip id was measured to be 0.075 inches, which is within the specification.The obturator od was measured to be 0.076 inches, which is within the specification.The obturator was inserted and removed several times with no issues noted.The reason for the return was not confirmed.Correction b5: medtronic received information that during use of two bio-medicus nextgen pediatric arterial and venous cannulae, it was reported that the obturator was unable to pass through the tip of the cannulae.Two separate cannulae were opened from the same lot and both were defective.Both devices were replaced to complete the procedure.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.